Doctors Lounge - Nephrology AnswersBack to Nephrology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/09/2017.
Forum Name: Nephrology Symptoms
|scorbin53 - Thu Aug 11, 2005 10:19 pm||
Can PKD cause me to have Leg Fatigue and feet pain?? I have troubles even having enough energy to make it through the day.
|R. Zein, Pharm D - Thu Sep 08, 2005 10:10 am||
Leg , back, and joint pain can be symptoms associated with PKD.
so the answer is yes, it can.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.